# SDR DL76S050658

- Difficulty date: July 28, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 59,158 hours, 28,784 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10018
- Condition: Cracked
- Location: Bs 903.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INNER CHORD OF THE RIGHT STA 903.5 FRAME WAS FOUND WITH A 0.25 INCH CRACK.  CHORD WAS REPAIRED WITH AN ANGLE PER ACTS PP B767-53-20585, REF ER/A 099690-14AD.
